U.S. doctors online nowAsk doctors free
Iraq
A 30-year-old female asked:

i got the iud taken out. and. my period came. or is it the. blood. from. the iud been taken out?

1 doctor answer1 doctor weighed in
Dr. Keegan Duchicela
Family Medicine 14 years experience
Bleeding after IUD: There is sometimes a little spotting, but just for a day or so. Some women coincidentally have their period soon after taking out the iud, so that could be too. Nsaids can help with the bleeding. Prolonged bleeding should be cause for concern.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 30, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.